MathSciNet Relay Station
MathSciNet bibliographic data
MR1373063 58F21 (34C25 47H20)
Jiang, Ji-Fa On the analytic order-preserving discrete-time dynamical systems in $\bold R^n$ with every fixed point stable. J. London Math. Soc. (2) 53 (1996), no. 2, 317–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement